# SDR CVGA20150723005

- Difficulty date: July 23, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N788JB
- Make and model: Cessna 525A
- Aircraft serial: 525A0080
- Aircraft time: 4,903 hours, 4,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, REPORTED A STRONG BURNING SMELL ALONG WITH A LT BLEED OVERHEAT WARNING.  NO EMER WAS DECLARED & CONTINUED TO PLANNED AIRPORT.  THE SMELL & WARNING DIMINISHED & THE ACFT LANDED SAFELY.  TROUBLESHOOTING WAS UNABLE TO FIND A FAULTY OR DISCREPANCY.  ALL BLEED DUCTS & SENSORS WHERE CHECKED & POWER RUNS WHERE PERFORMED WITH NO FAULTS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
